# SDR C77A20170815002

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 25,400 hours, 14,680 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 780A
- Condition: Faulty
- Location: Brake System
- Part time: 24,748 hours, 14,237 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, FLIGHT CREW RECEIVED LT & RT BRAKE FAULT EICAS MESSAGES. PHX STATION HAS ALSO BEEN BRIEFED OF THE INBOUND DISCREPANCY. THE CREW RAN THE ASSOCIATED QRH AND DECLARED AN EMERGENCY INTO PHX. ONCE THE CREW LOWERED THE LANDING GEAR THE MESSAGE WENT AWAY, AND THERE WERE NO ISSUES WITH THE LANDING. BRK RT AND LT FAULT MSG IN FLT. R&R MAIN BRAKE CONTROL MODULE IAW AMM 32-41-07 ON WO 2319577, MSG CLEARED CHK GOOD OK FOR SERVICE
